Each tablet contains Paracetamol BP 500 mg and Caffeine USP 65 mg.
1. For the relief of headache including migraine, toothache, neuralgia, rheumatic pain, dysmenorrhoea.
2. For the relief of symptoms of cold, influenza and sore throat.
Severe renal function impairment and hepatic disease; known hypersensitivity to paracetamol Caffeine.
Dosage & Administration
Adults and children 12 years of age and over: 1-2 tablets every 6 hours; not more than 8 tablets in 24 hours. Children: Not recommended.
Side effects with Paracetamol are rare but skin rash or other side effects has been reported in few cases. Caffeine may cause nausea, headache and insomnia.
Use with caution in alcoholism, decreased kidney function and liver disease.
Caffeine significantly interacts with Diazepam, Phenobarbitol, Cimetidine, Iron and Alcohol. Paracetamol interacts with Phenobarbital and Phenytoin; acute ingestion of Alcohol markedly reduces the metabolic activation of Paracetamol.